Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Automatic continuity of concave functions

Author: Roger Howe
Journal: Proc. Amer. Math. Soc. 103 (1988), 1196-1200
MSC: Primary 90C20; Secondary 26B25, 52A20
MathSciNet review: 955008
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A necessary and sufficient condition is given that a semicontinuous, nonnegative, concave function on a finite dimensional closed convex set $ X$ necessarily be continuous at a point $ {x_0} \in X$. Application of this criterion at all points of $ X$ yields a characterization, due to Gale, Klee and Rockafellar, of convex polyhedra in terms of continuity of their convex functions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 90C20, 26B25, 52A20

Retrieve articles in all journals with MSC: 90C20, 26B25, 52A20

Additional Information

PII: S 0002-9939(1988)0955008-9
Keywords: Concave function, semicontinuity, continuity
Article copyright: © Copyright 1988 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia